# SDR AALA20140412002

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 44,543 hours, 20,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY FWD LAVATORY WALL INOPERATIVE.  TERMINATED WIRES AT QUICK DISCONNECTS FOR EXIT LIGHT AT FWD LAVATORY WALL.  OPERATIONS CHECKED NORMAL.
